MathSciNet Relay Station
MathSciNet bibliographic data
MR1916560 76U05 (35K55 35Q35 76B99 86A05)
Wu, Jiahong The quasi-geostrophic equation and its two regularizations. Comm. Partial Differential Equations 27 (2002), no. 5-6, 1161–1181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement